# SDR DALA2024071207048

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 65,082 hours, 31,015 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Discharged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHIP 3273 DISC: ENG 2 FIRE PB SELECTED AGENT 1 BOTTLE DISCHARGED. C/A: REMOVED#2 ENG #1 BOTTLE IAW A320 AMM 26-21. INSTALLED #2 ENG #1 BOTTLE UP UNTIL STEP A320 AMM 26-21-41-400-001-A STEP 4.(H).(N BRIGHT 038228) C/W REMAINING STEPS OF A320 AMM 26-21. OPS CK GOOD. (LP: 5152019)
